I am not sure if there is a scientific connection, but I can tell you that I am experiencing the exact same thing. I am also taking Imuran and Entocort and I have been gaining wait in my tummy too. I am assuming it is the Entocort.
Also, I posted this before, but since I have been on these 2 meds, I have been experiencing serious "brain fog." I am normally the type of person who remembers EVERYTHING and can think on my feet. Lately, I am having problems remembering things from 10 minutes ago or I can't remember how to spell a word. It is so strange. I am going to the Gastro next week, so I will ask him.
Hang in there and please know that you are not alone. Also, I keep telling myself that it is better to be gaining weight with this disease than loosing. And, I try to remember that things could be a lot worse.
Take care -
35 year old female - Diagnosed w/Crohn's 2002 - Surgery 2004
Currently taking: Pentasa, Entocort, Imuran, Immodium, Zoloft, Wellbutrin, Seroquel